# SDR PLGA000119A

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Contaminated
- Location: Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YOW/BOS - FLT 4640 - AFTER TAKEOFF, THE LANDING GEAR INTRANSIT LIGHT STAYED ON AND THE HYDRAULIC PUMP WOULD NOT SHUT OFF.  THE CREW PERFORMED THEIR CHECKLIST AND DIVERTED BACK TO YOW.  THE LANDING GEAR WAS MEL'ED AND THE AIRCRAFT REPOSITIONED TO ALB.  AFTER MAINTENANCE INSPECTED THE AIRCRAFT IN ALB, THEY CLEANED AND LUBRICATED THE MAIN GEAR UPLOCK SWITCHES.  GEAR SWINGS WERE PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
